Alert archive / Indiana / Flash Flood Warnings in 2009

Flash Flood Warning 42, NWS Indianapolis, IN

August 4, 2009Decatur County, Henry County, Rush County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Aug 4, 2009, 12:41 PM EDT for Decatur County, Henry County, Rush County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2009, 12:41 PM EDT (16:41 UTC)
Expired
Aug 4, 2009, 3:45 PM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Decatur County, IN, Henry County, IN, Rush County, IN

The radar

The Indianapolis radar (KIND), 73 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.7 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4654 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 041641
FFWIND
INC031-065-139-041945-
/O.NEW.KIND.FF.W.0042.090804T1641Z-090804T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1241 PM EDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DECATUR COUNTY IN CENTRAL INDIANA...
  RUSH COUNTY IN CENTRAL INDIANA...
  SOUTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 345 PM EDT

* AT 1239 PM EDT...FLASH FLOODING WAS LIKELY FROM THUNDERSTORMS      
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
  SALEM...MAYS...MANILLA...ARLINGTON...SPICELAND...SHIRLEY...
  RUSHVILLE...LEWISVILLE...KNIGHTSTOWN...GREENSBORO...DUNREITH AND
  CARTHAGE

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 113 AND 130.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 123 AND 144.

LAT...LON 3978 8529 3978 8530 3962 8532 3928 8530
      3915 8553 3913 8568 3934 8566 3935 8564
      3945 8565 3990 8558 3988 8528

$$
DRT
1 follow-up statement
000 
WGUS73 KIND 041726
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
126 PM EDT TUE AUG 4 2009

INC031-065-139-041945-
/O.CON.KIND.FF.W.0042.000000T0000Z-090804T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR-HENRY-RUSH-
126 PM EDT TUE AUG 4 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
DECATUR...RUSH AND SOUTHERN HENRY COUNTIES...

AT 125 PM EDT...FLASH FLOODING CONITNUED OVER THE WARNED AREA. THE 
HEAVIEST RAINS HAVE MOVED EAST BUT LIGHT TO MODERATE RAIN WILL 
CONTINUE FOR SEVERAL MORE HOURS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW SALEM...
MAYS...MANILLA...ARLINGTON...STRAUGHN...SPICELAND...SHIRLEY...
RUSHVILLE...LEWISVILLE...KNIGHTSTOWN...GREENSBORO...DUNREITH AND
CARTHAGE

LAT...LON 3978 8529 3978 8530 3962 8532 3928 8530
      3915 8553 3913 8568 3934 8566 3935 8564
      3945 8565 3990 8558 3988 8528

$$
DRT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 9:28 AM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Aug 4, 9:28 AM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 AM EDT TUE AUG 4 2009

.UPDATE...

HAVE THROWN OUT A QUICK UPDATE TO UP POPS AT LEAST THIS MORNING
WHERE TSRA ALREADY DEVELOPING. ALSO HAVE ADDED MENTION OF HEAVY RAIN
AS WELL WITH PRECIPITABLE WATER GETTING EVEN HIGHER THIS AFTERNOON.
TSRA ACROSS IL MOVING TOWARD THE AREA...AND WILL KEEP A CLOSE EYE
ON. IF TRENDS CONTINUE...LOOK FOR ANOTHER UPDATE LATER THIS MORNING
TO UP POPS AGAIN.

&&

.AVIATION...DISCUSSION FOR THE 12Z TAFS

SATELLITE AND RADAR WAS SHOWING EARLY WIDESPREAD AND HEAVY
THUNDERSTORMS ACRS SCNTRL INDIANA MOVING E OF BMG. WHILE...NEW
STORMS WERE TRYING TO DVLP ACRS WCNTRL IL. AWIPS DISTANCE SPEED TOOL
WOULD BRING THIS ACTIVITY AS FAR E AS LAF AND HUF BY 14Z IF THEY
HOLD TOGETHER. SO...WL BRING CBS BACK TO LAF AND HUF THEN.
THEN...EXPECT MORE SCT TO WIDESPREAD ACTIVITY AFT 18Z AS A CD FNT
ACRS NRN IL AND MO WL SLIDE SE ACRS CNTRL INDIANA OVERNGT TNGT AND
SEVERAL UPR LVL DISRTURBANCES WL MOVE ACRS IN THE NW FLOW ALOFT. WL
GO WITH VCTS AND CBS FM 18Z-01Z AS A RESULT. CIGS SHOULD BR VFR
BASED ON MODEL TIME SECS AND CU DEVELOPMENT PROGS XCP IN TRWS.
FROPA SHOULD BE AROUND 06Z AT LAF...08Z AT IND AND HUF AND 10Z AT
BMG. WITH MOIST DEW PTS AND LGT TO CALM WINDS TNGT...WL BRING IN
SOME MVFR FOG. COULD BE WORSE DEPENDING ON WHAT AIRPORTS RECEIVE
RAINFALL.

&&

.DISCUSSION...RADAR SHOWS ISOLATED TSRA OVER CENTRAL IL PUSHING
EAST TOWARD INDIANA EARLY THIS MORNING...PROBABLY IN RESPONSE TO
SOME ISENTROPIC LIFT. A FRONTAL BOUNDARY WAS FOUND ACRS CENTRAL WI
ACRS KS TO LOW PRES IN CENTRAL KS. AIR MASS ACRS CENTRAL INDIANA IS
MORE MOIST AND AND WARMER THAN 24HRS AGO...BY ABOUT 10
DEGREES...WITH TEMPS IN THE LOWER 70S AND DEW POINTS IN THE LOWER
AND MIDDLE 60S.

MAIN FORECAST CHALLENGE TDY WL BE POPS.

MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WL
USE A BLEND. FRONTAL BOUNDARY EXPECTED TO SAG TOWARD INDIANA TODAY
AND KEEP A WARM AND MOIST AIR MASS IN PLACE ACRS THE FA. ONGOING
TSRA DEVELOPMENT IS EXPECTED TO SLOWLY DIMINISH LATER THIS MORNING
AS ISENTROPIC LIFT IS LOST. LATER THIS AFTERNOON AS MAX HEATING
OCCURS IN THE MIDDLE AND UPPER 80S...FORECAST SOUNDINGS SHOW VERY
GOOD INSTABILITY WITH OBSCENE CAPE NEAR 4K J/KG AND LIS BETWEEN -6
AND -9 DEPENDING UPON YOUR FAVORITE MODEL CHOICE. BIG CAVEAT IS
SHEAR...IT IS MINIMAL. FURTHERMORE CONVECTIVE TEMPS ARE IN THE UPPER
80S TO NEAR 90. WE HAVE NOT GOTTEN TO THOSE LEVELS IN WHAT SEEMS
LIKE WEEKS. STILL GIVEN THE ABOVE INSTABILITY AND FRONTAL BOUNDARY
IN THE AREA WL CONTINUE TO CARRY PCPN CHCS. ONGOING FORECAST POPS OF
40 SEEM QUITE APPROPRIATE. BASED UPON H8 TEMPS...WL LEAN 1-2 DEGREES
COOLER THAN MAVMOS ON HIGHS TDY.

LINGERING DAYTIME CONVECTION COULD LINGER IN TO THE EVENING HOURS
TONIGHT AND WL NEED TO CONTINUE TO CARRY POPS. EVEN AT 06Z
WED...CAPES REMAIN OVER 3K J/KG WITH LIS NEAR -7 TO -8. TIME
SECTIONS SHOW LOWER LVL MOISTURE IS ABUNDANT. THE PROBLEM IS THE
LACK OF SHEAR...AND THE WEAK FLOW ALOFT. H8 SHOWS LITTLE IN THE WAY
OF A NOCTURNAL JET THAT MIGHT DRIVE STORMS. THUS WL CONTINUE A LOW
CHC POP AND STICK CLOSE TO THE MAVMOS FOR LOWS AS THEY APPEAR VERY
REASONABLE GIVEN MOIST DEW POINT TEMPS.

NORTHWEST FLOW UPPER FLOW CONTINUES ON WED AND WED NIGHT WHILE WARM
AND MOIST AIR IS IN PLACE AT THE SFC. FORECAST SOUNDINGS STILL
INDICATE FAVORABLE CAPE AND LI/S ALBEIT NOT AS FAVORABLE AS TUESDAY.
GIVEN THIS WL STILL INCLUDE SOME LOW CHC POPS FOR TSRA. WITH LITTLE
CHANGE IN H8 TEMPS WL LEAN TOWARD PERSISTENCE FOR HIGHS WHICH MIGHT
BE 1-2 DEGREES COOLER THAN THE MAVMOS. WL AGAIN STICK CLOSE TO THE
MAVMOS FOR LOWS.

BASED UPON THE ONGOING PATTERN CAN FIND LITTLE REASON TO NOT INCLUDE
POPS AGAIN ON THURSDAY. WARM AND MOIST AIR MASS WILL STILL BE IN
PLACE...ALONG WITH THE UPPER RIDGE ACRS THE ROCKIES...SPILLING WEAK
SHORT WAVES TOWARD INDIANA IN THE NORTHWEST FLOW. NOT TO MENTION THE
LINGERING SFC BOUNDARY ACRS SRN INDIANA. THUS WL KEEP LOW CHC POPS
IN THE FORECAST ALONG WITH PERSISTENCE TYPE HIGH TEMPS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...MK
PUBLIC...PUMA
UPDATE...CS
Hazardous weather outlook, Aug 4, 9:00 AM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 AM EDT TUE AUG 4 2009

INZ021-028>031-035>049-051>057-060>065-067>072-051300-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
900 AM EDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT ACROSS
CENTRAL INDIANA.

THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN AND RESULTANT
FLOODING...DAMAGING WIND...LARGE HAIL AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ON WEDNESDAY THROUGH SATURDAY.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. SPOTTERS ARE
ENCOURAGED TO REPORT ANY FLOODING OBSERVED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Aug 4, 11:59 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1159 AM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     2 SW SHEPARDSVILLE      39.60N 87.42W
08/04/2009                   VIGO               IN   AMATEUR RADIO

            18 INCH FULL TREE IS DOWN...EAST OF NEW GOSHEN.

1141 AM     TSTM WND DMG     PRAIRIETON              39.37N 87.47W
08/04/2009                   VIGO               IN   AMATEUR RADIO

            ROOF LIFTED OFF BUILDING ON STATE ROUTE 63 NEAR
            PRAIRIETON.

1149 AM     TSTM WND DMG     ATTICA                  40.29N 87.25W
08/04/2009                   FOUNTAIN           IN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN...INCLUDING ONE AGAINST A HOUSE.
            POWER OUT TO PARTS OF ATTICA.

&&

MRD
Local storm report, Aug 4, 12:09 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1209 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            4 SE AVON               39.72N 86.33W
08/04/2009                   MARION             IN   AMATEUR RADIO

            SPOTTER ESTIMATED SIX INCHES OF WATER OVER THE ROAD AT
            THE INTERSECTION OF 40 HWY AND RACEWAY RD.

&&

MRD
Local storm report, Aug 4, 12:24 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1224 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     TSTM WND GST     WEST LAFAYETTE          40.44N 86.91W
08/04/2009  M63 MPH          TIPPECANOE         IN   BROADCAST MEDIA

1214 PM     TSTM WND DMG     FRANKFORT               40.28N 86.51W
08/04/2009                   CLINTON            IN   AMATEUR RADIO

            MULTIPLE TREES DOWN IN FRANKFORT. SEMI TRUCK ALSO BLOWN
            OVER ON HWY 65.

&&

MRD
Local storm report, Aug 4, 12:28 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1228 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     TSTM WND GST     INDIANAPOLIS INTL AIRP 39.72N 86.29W
08/04/2009  M67 MPH          MARION             IN   ASOS

&&

MRD
Local storm report, Aug 4, 12:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     TSTM WND GST     1 W MONROVIA            39.58N 86.50W
08/04/2009  E65 MPH          MORGAN             IN   TRAINED SPOTTER

            SPOTTER ESTIMATED 60 TO 65 MPH WINDS AND REPORTED PEA
            SIZED HAIL AS WELL.

&&

MRD
Local storm report, Aug 4, 12:36 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1236 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     TSTM WND DMG     5 WSW FRANKFORT         40.25N 86.60W
08/04/2009                   CLINTON            IN   LAW ENFORCEMENT

            SEMI TRUCK BLOWN OVER AT INTERSTATE 65 AND STATE ROUTE
            28. TIME ESTIMATED.

&&

MRD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 4:04 AM EDTSevere Thunderstorm WarningINDHenry17 min
Aug 4, 4:08 AM EDTSevere Thunderstorm WarningINDLawrence, Monroe52 min
Aug 4, 4:46 AM EDTSevere Thunderstorm WarningINDJackson44 min
Aug 4, 4:55 AM EDTSevere Thunderstorm WarningINDLawrence27 min
Aug 4, 5:00 AM EDTSevere Thunderstorm WarningINDGreene, Owen31 min
Aug 4, 5:02 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Monroe43 min
Aug 4, 5:21 AM EDTSevere Thunderstorm WarningINDMonroe27 min
Aug 4, 5:30 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings, Monroe60 min
Aug 4, 6:03 AM EDTSevere Thunderstorm WarningINDJackson, Jennings27 min
Aug 4, 6:11 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson3 hr
Aug 4, 6:20 AM EDTSevere Thunderstorm WarningINDDecatur, Rush25 min
Aug 4, 6:29 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings61 min
Aug 4, 6:54 AM EDTSevere Thunderstorm WarningINDJackson, Lawrence, Monroe36 min
Aug 4, 6:58 AM EDTRiver Flood AdvisoryINDJackson, Lawrence, Washington36 hr
Aug 4, 7:11 AM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan49 min
Aug 4, 7:29 AM EDTSevere Thunderstorm WarningINDJackson46 min
Aug 4, 8:25 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings3 hr
Aug 4, 9:00 AM EDTSevere Thunderstorm WarningINDFountain, Warren34 min
Aug 4, 9:18 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson3 hr
Aug 4, 9:46 AM EDTSevere Thunderstorm WarningINDBoone, Montgomery44 min
Aug 4, 9:50 AM EDTAreal Flood WarningINDHancock, Hendricks, Marion3 hr
Aug 4, 10:39 AM EDTAreal Flood WarningINDDecatur, Johnson, Rush, Shelby3 hr
Aug 4, 11:06 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren39 min
Aug 4, 11:22 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo38 min
Aug 4, 11:36 AM EDTSevere Thunderstorm WarningINDClay, Montgomery, Parke, Putnam, Tippecanoe24 min
Aug 4, 11:52 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hendricks38 min
Aug 4, 12:03 PM EDTSevere Thunderstorm WarningINDClay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more42 min
Aug 4, 12:14 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Howard, Marion, Tipton46 min
Aug 4, 12:23 PM EDTFlash Flood WarningINDHancock, Hendricks, Johnson, Marion, Shelby6 hr
Aug 4, 12:32 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Johnson, Shelby43 min
Aug 4, 12:36 PM EDTSevere Thunderstorm WarningINDDecatur, Delaware, Hancock, Henry, Madison, Rush and 1 more39 min
Aug 4, 12:46 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin59 min
Aug 4, 1:10 PM EDTSevere Thunderstorm WarningINDDecatur, Jackson, Jennings24 min
Aug 4, 1:15 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph18 min
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDShelby36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDBartholomew, Jackson36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDJackson, Jennings, Washington36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDJackson, Lawrence, Washington36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDMarion, Morgan36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDMorgan, Owen36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDMorgan, Owen36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDGreene, Owen36 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDBartholomew, Jackson65 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDLawrence, Martin9 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDJackson, Jennings, Washington21 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington9 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDMorgan, Owen20 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDMorgan, Owen20 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDGreene, Owen43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Greene, Knox43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Greene, Knox43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike8 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDGibson, Knox7 days
Aug 4, 3:42 PM EDTFlash Flood WarningINDDecatur, Henry, Rush3 hr
Aug 4, 6:27 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Hancock, Hendricks, Henry and 6 more10 hr

Nearby

Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.